RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Teor. Igr Pril.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Teor. Igr Pril., 2013, Volume 5, Issue 2, Pages 105–136 (Mi mgta111)  

This article is cited in 3 scientific papers (total in 4 papers)

Necessary conditions of overtaking equilibrium for infinite horizon differential games

Dmitry V. Khlopin

Krasovskii Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences

Abstract: This paper is devoted to refining the necessary conditions of Nash equilibrium for infinite horizon games. The right-hand endpoint of the trajectories is free; the search for equilibrium is conducted in the class of open-loop strategies. For adjoint variables of each player, the necessary asymptotic condition of overtaking Nash equilibrium is obtained. For certain cases (in particular, when the 'strictly optimal solution' criterium is employed), it allows to explicitly specify the expression for the adjoint variable. S. M. Aseev, A. V. Kryazhimskii, and V. M. Veliov used such an expression as a necessary condition of optimality for certain infinite horizon control problems. In this paper we also specify an example of linear game with the opposite objective functionals. In this game, there exist multiple Nash equilibria that depend on the choice of the sequence along which the players optimize their actions. These equilibria produce absolutely different results. Also Sorger version of the 'Lanchester-type' differential game is considered.

Keywords: dynamic optimization, differential games, infinite horizon problem, transversality condition for infinity, necessary conditions of equilibrium, overtaking equilibrium, unbounded cost.

Full text: PDF file (539 kB)
References: PDF file   HTML file
UDC: 517.977.8+517.977.52
BBK: 22.161.8+22.18

Citation: Dmitry V. Khlopin, “Necessary conditions of overtaking equilibrium for infinite horizon differential games”, Mat. Teor. Igr Pril., 5:2 (2013), 105–136

Citation in format AMSBIB
\Bibitem{Khl13}
\by Dmitry~V.~Khlopin
\paper Necessary conditions of overtaking equilibrium for infinite horizon differential games
\jour Mat. Teor. Igr Pril.
\yr 2013
\vol 5
\issue 2
\pages 105--136
\mathnet{http://mi.mathnet.ru/mgta111}


Linking options:
  • http://mi.mathnet.ru/eng/mgta111
  • http://mi.mathnet.ru/eng/mgta/v5/i2/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
    • On Sorger game
      Dmitry V. Khlopin
      Mat. Teor. Igr Pril., 2013, 5:3, 115–119


    This publication is cited in the following articles:
    1. Dmitrii V. Khlopin, “Ob igre Zorgera”, MTIP, 5:3 (2013), 115–119  mathnet
    2. Khlopin D., “Necessity of Vanishing Shadow Price in Infinite Horizon Control Problems”, J. Dyn. Control Syst., 19:4 (2013), 519–552  crossref  mathscinet  zmath  isi  elib  scopus
    3. Khlopin D.V., “Necessity of Limiting Co-State Arcs in Bolza-Type Infinite Horizon Problem”, Optimization, 64:11 (2015), 2417–2440  crossref  mathscinet  zmath  isi  elib  scopus
    4. A. J. Zaslavski, “Structure of approximate solutions of Bolza variational problems on large intervals”, Discret. Contin. Dyn. Syst.-Ser. S, 11:6, SI (2018), 1283–1316  crossref  mathscinet  zmath  isi  scopus
  • Математическая теория игр и её приложения
    Number of views:
    This page:270
    Full text:90
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019